# SDR VNAA2024102211101

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 47,723 hours, 36,546 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Condition: Odor
- Location: Zone 100
- Part time: 17,930 hours, 15,989 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF BRIEFLY SMELLED BURNING SMELL FOR 10 SEC. SMELL DISSIPATED AND ALL INDICATIONS FINE. DURING DESCENT CA AND FO BOTH WERE FEELING FAINT. POSSIBLE FUME ISSUE. EMERGENCY WAS DECLARED / REMOVED AND REPLACED THE LH ACM IAW CRJ 700 AMM 21-51-08-400-801-A01. OPS CHECK AND LEAK CHECK GOOD NO SMELLS OR FUMES.
